Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 258, NWS Tulsa, OK

May 11, 2011Benton County, Washington County, Arkansas; Adair County, Delaware County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 11, 2011, 6:57 PM CDT for Benton County, Washington County, Arkansas; Adair County, Delaware County, Oklahoma. It was in force for 33 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2011, 6:57 PM CDT (23:57 UTC)
Expired
May 11, 2011, 7:30 PM CDT
In force
33 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Benton County, AR, Washington County, AR, Adair County, OK, Delaware County, OK

The radar

The Tulsa radar (KINX), 86 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 7:15 PM CDTTSTM WND DMG1 S Decatur, ARTREES REPORTED DOWN ON HWY 59 AT THE SIMMONS PLANT.
May 11, 7:20 PM CDTTSTM WND GST 701 W Springdale, AR
May 11, 7:25 PM CDTTSTM WND DMGSpringdale, ARTREES WERE BLOWN DOWN
May 11, 7:25 PM CDTTSTM WND GST 60Elm Springs, ARAT 112TH AND MARCHEM. WINDS DOWNING 4 INCH DIAMETER BRANCHES.
May 11, 7:35 PM CDTTSTM WND DMGBentonville, ARPRIVACY FENCES WERE DAMAGED AND LARGE TREE LIMBS WERE BLOWN DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 1:16 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 12.0 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2359 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 203 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2359 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1112 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
203 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
1.1
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

082 
WUUS54 KTSA 112357
SVRTSA
ARC007-143-OKC001-041-120030-
/O.NEW.KTSA.SV.W.0258.110511T2357Z-110512T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
657 PM CDT WED MAY 11 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
  SOUTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  WESTERN BENTON COUNTY IN NORTHWEST ARKANSAS
  WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 730 PM CDT

* AT 656 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES SOUTH OF COLCORD TO LINCOLN...MOVING
  NORTHEAST AT 60 MPH.

  STORM HAZARDS INCLUDE...
  DAMAGING WIND GUSTS TO 70 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  COLCORD...WEST SILOAM SPRINGS...SILOAM SPRINGS...PRAIRIE GROVE...
  WEST FORK...GENTRY...MAYSVILLE...FARMINGTON...GREENLAND...
  SPRINGTOWN...DECATUR...HIGHFILL...FAYETTEVILLE...TONTITOWN...
  GRAVETTE...CAVE SPRINGS...SPRINGDALE...HIWASSE...LOWELL...
  BENTONVILLE AND BELLA VISTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

&&

LAT...LON 3651 9461 3650 9420 3595 9402 3580 9461
      3611 9480 3616 9480 3616 9484 3632 9494
      3651 9462
TIME...MOT...LOC 2357Z 232DEG 53KT 3618 9468 3595 9444

$$
1 follow-up statement
224 
WWUS54 KTSA 120015
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
715 PM CDT WED MAY 11 2011

ARC007-143-OKC001-041-120030-
/O.CON.KTSA.SV.W.0258.000000T0000Z-110512T0030Z/
BENTON AR-WASHINGTON AR-DELAWARE OK-ADAIR OK-
715 PM CDT WED MAY 11 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
NORTHEASTERN ADAIR...SOUTHEASTERN DELAWARE...WASHINGTON AND WESTERN
BENTON COUNTIES...

AT 712 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MAYSVILLE TO SAVOY TO HOGEYE...MOVING NORTHEAST AT 45
MPH.

AT 650 PM CDT...LAW ENFORCEMENT REPORTED LARGE TREE LIMBS BLOWN DOWN 
AND ESTIMATED 65 MPH WIND GUSTS.

STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HIGHFILL...GREENLAND...ROCKY COMFORT...GRAVETTE...TONTITOWN...HEALING
SPRINGS...ELM SPRINGS...FAYETTEVILLE...SULPHUR SPRINGS...VAUGHN...
JOHNSON...BLACK OAK...OAK GROVE...CAVE SPRINGS...SULPHUR CITY...SHADY
GROVE...CENTERTON...HIWASSE...SPRINGDALE...LOWELL...MILLER...
BENTONVILLE AND BELLA VISTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

&&

LAT...LON 3650 9420 3595 9402 3583 9451 3635 9488
      3651 9462
TIME...MOT...LOC 0013Z 236DEG 40KT 3650 9457 3616 9428
          3595 9419

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:11 PM CDT, 46 minutes earlier.

Area forecast discussion, May 11, 6:11 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
611 PM CDT WED MAY 11 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
LINE OF THUNDERSTORMS ROLLING ACROSS EASTERN OKLAHOMA WILL
CONTINUE TO AFFECT THE OKLAHOMA TAF SITES FOR THE NEXT
HOUR OR SO. THESE STORMS WILL ROLL THROUGH THE NORTHWEST
ARKANSAS TAF SITES WITHIN THE NEXT FEW HOURS. IFR CONDITIONS
ARE EXPECTED WITHIN THE THUNDERSTORMS. OTHERWISE...MVFR TO
VFR CONDITIONS ARE EXPECTED THROUGH THE VALID PERIOD WITH
ANOTHER ROUND OF THUNDERSTORMS POSSIBLE THURSDAY AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 348 PM CDT WED MAY 11 2011/

DISCUSSION...
CURRENTLY....AN AREA OF THUNDERSTORMS TO POSSIBLY SEVERE
THUNDERSTORM WERE MOVING ACROSS CENTRAL OKLAHOMA AND CENTRAL
TEXAS AHEAD OF A DRY LINE POSITIONED ACROSS THE OKLAHOMA AND TEXAS
PANHANDLES. THIS AREA OF CONVECTION WILL BE THE MAIN CONCERN WITH
THE FORECAST PACKAGE.

THIS ACTIVITY WILL CONTINUE TO PUSH OUT AHEAD OF THE DRY LINE INTO
EASTERN OKLAHOMA THIS AFTERNOON AND ACROSS THE CWA THROUGH THE
EVENING AND INTO THE OVERNIGHT HOURS. MODERATE INSTABILITY AND
STEEP LOW- LEVEL LAPSE RATES OVER THE CWA WILL ALLOW FOR THE
POTENTIAL OF SEVERE WEATHER THROUGH THE EVENING HOURS. A SEVERE
THUNDERSTORM WATCH IS CURRENTLY IN EFFECT UNTIL 7 PM THIS EVENING
FOR MOST OF EASTERN OKLAHOMA. LARGE HAIL AND DAMAGING WINDS LOOK
TO BE THE MAIN THREATS.

CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE
OVERNIGHT AND TOMORROW AS AN UPPER LEVEL TROF MOVES INTO THE
CENTRAL PLAINS. DURING THE DAY TOMORROW THE COLD FRONT AND DRY
LINE WILL MAKE ANOTHER RUN TOWARDS EASTERN OKLAHOMA. THESE
BOUNDARIES SHOULD BE ABLE TO REACH CLOSE TO OSAGE AND PAWNEE
COUNTIES BY THURSDAY AFTERNOON. ALONG THE DRY LINE AND WITHIN THE
WARM SECTOR...THUNDERSTORMS TO POSSIBLY SEVERE THUNDERSTORMS ARE
EXPECTED TO DEVELOP AGAIN UNDER AN UNSTABLE ATMOSPHERE. ALL MODES
OF SEVERE WEATHER WILL BE POSSIBLE.

MODEL CONSENSUS INDICATED THAT THE COLD FRONT SHOULD OVERTAKE THE
DRY LINE THURSDAY EVENING AND FINALLY PUSH INTO THE CWA THURSDAY
NIGHT AND FRIDAY MORNING. THUNDERSTORMS WILL REMAIN POSSIBLE ALONG
AND AHEAD OF THE FRONT...WITH PRECIP BECOMING MOSTLY SHOWERS
BEHIND THE FRONT. BY FRIDAY EVENING...MOST OF THE PRECIP SHOULD BE
EXITING THE CWA. BEHIND THE COLD FRONT...TEMPS ARE EXPECTED TO
COOL INTO THE UPPER 40S TO LOWER 50 FRIDAY NIGHT AND CONTINUE TO
BE COOL AND BELOW THE NORMAL FOR MID MAY THROUGH THE WEEKEND.
FOLLOWED CLOSE TO GUIDANCE FOR TEMPS THROUGH THE SHORT TERM.

WITHIN THE EXTENDED FORECAST PACKAGE...A SECONDARY UPPER LEVEL LOW
LOOKS TO SPIN OFF THE MAIN TROF SUNDAY NIGHT AND INTO MONDAY. THIS
WAVE SHOULD FOR THE MOST PART REMAIN TO THE NORTHEAST OF THE CWA
AND THUS WILL KEEP THE FORECAST DRY DURING THIS TIME PERIOD. A WEAK
RIDGE DEVELOPS OVER THE PLAINS FOR THE FIRST HALF OF THE NEXT WORK
WEEK. TEMPS DURING THIS TIME PERIOD SHOULD BE ABLE TO REBOUND BACK
INTO THE 70S BY TUESDAY AND WEDNESDAY. MODELS DIVERGE ON SOLUTIONS
HEADING INTO LATE NEXT WEEK WITH ANOTHER WAVE MOVING IN FROM THE
WEST. FOR NOW WILL FOLLOW PREVIOUS FORECASTS WITH DRY CONDITIONS
THROUGH WEDNESDAY. WILL CONTINUE TO MONITOR AND UPDATE AS MODEL
TRENDS BECOME MORE IN LINE WITH EACH OTHER.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...99
LONG TERM....99
AVIATION...10
Hazardous weather outlook, May 11, 4:52 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
452 PM CDT WED MAY 11 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
452 PM CDT WED MAY 11 2011

...SEVERE WEATHER LIKELY INTO THE EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND OVERNIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...PRIMARILY SOUTH OF INTERSTATE 40.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE OVER PARTS OF EASTERN
OKLAHOMA LATE THIS AFTERNOON...AND CONTINUE EASTWARD INTO NORTHWEST
ARKANSAS BY EARLY EVENING. THE MAIN SEVERE WEATHER THREAT WILL BE
LARGE HAIL AND DAMAGING WINDS...ALTHOUGH WIND SHEAR IS SUFFICIENT
FOR A LIMITED TORNADIC RISK INTO THE EARLY EVENING...PRIMARILY WITH
THE LINE OF STORMS MOVING ACROSS FAR SOUTHEAST OKLAHOMA.

WHILE WIND SHEAR WILL WEAKEN ACROSS FAR EASTERN OKLAHOMA AND WEST
CENTRAL ARKANSAS...HIGH INSTABILITY SHOULD ALLOW FOR THESE STORMS TO
MAINTAIN STRENGTH AND SEVERITY AS THEY ENTER WESTERN ARKANSAS AFTER
6 OR 7 PM. ADDITIONALLY...PERIODS OF HEAVY RAIN WILL ACCOMPANY THE
STORMS AS THEY TRACK EASTWARD THROUGH THE AREA WITH RAINFALL AMOUNTS
OF ONE TO TWO INCHES LIKELY.

STORMS ARE EXPECTED TO EITHER MOVE OUT OF THE AREA OR SLOWLY WEAKEN
BY MID TO LATE EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
REGIONAL SPOTTER NETWORKS SHOULD BE ACTIVATED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY THROUGH TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
SEVERE THUNDERSTORM CHANCES WILL CONTINUE ON THURSDAY AS A
COLD FRONT MOVES INTO THE REGION...AND STRONG INSTABILITY
BUILDS BY THE AFTERNOON.  ADDITIONALLY...WINDS ALOFT WILL
BE STRONGER AS THE PRIMARY STORM SYSTEM ALOFT MOVES NEARER
THE REGION.  THIS COMBINATION OF INSTABILITY AND WIND SHEAR
WILL FAVOR SUPERCELLS CAPABLE OF DAMAGING HAIL AND POSSIBLY
A TORNADIC RISK.  THUNDERSTORM CHANCES CONTINUE ON FRIDAY
IN VICINITY OF THE STORM SYSTEM ALOFT...THOUGH SEVERE WEATHER
CHANCES WILL DECREASE MARKEDLY.

COOLER AND DRY WEATHER IS FORECAST FOR THE WEEKEND INTO
EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 11, 6:16 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
616 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     TSTM WND GST     1 W SALLISAW            35.46N 94.81W
05/11/2011  E60 MPH          SEQUOYAH           OK   EMERGENCY MNGR

&&

JDS
Local storm report, May 11, 6:19 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
619 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     CLAREMORE               36.31N 95.62W
05/11/2011  M60 MPH          ROGERS             OK   AWOS

            THUNDERSTORM WIND GUST MEASURED AT THE CLAREMORE REGIONAL
            AIRPORT.

&&

JDS
Special weather statement, May 11, 6:21 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
621 PM CDT WED MAY 11 2011

ARZ020-029-120000-
FRANKLIN AR-SEBASTIAN AR-
621 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SOUTHERN FRANKLIN AND SEBASTIAN

AT 620 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF HACKETT TO PATTERSON TO 17 MILES SOUTH
OF PATTERSON...MOVING EAST AT 40 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
LIBERTY...CROSSROADS...MILLTOWN...PATTERSON...ALIX...CHARLESTON...
BRANCH...URSULA...PETER PENDER...VESTA...MEG...DENNING...ALTUS...
HARTFORD...HACKETT...GREENWOOD...BARLING...LAVACA...ARKOLA...
HUNTINGTON...MIDLAND...DAYTON...WITCHERVILLE...WASHBURN...
BURNVILLE...EXCELSIOR...MANSFIELD...BONANZA...FORT CHAFFEE...JENNY
LIND...RYE HILL...BLOOMER AND CENTRAL CITY.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3536 9372 3536 9375 3540 9380 3532 9380
      3531 9391 3523 9392 3522 9402 3513 9403
      3514 9413 3510 9414 3507 9423 3496 9423
      3493 9443 3533 9444 3535 9423 3538 9419
      3547 9370
TIME...MOT...LOC 2320Z 250DEG 35KT 3518 9450 3501 9432
          3475 9432
Local storm report, May 11, 6:26 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
626 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     TSTM WND DMG     3 S LOCUST GROVE        36.16N 95.17W
05/11/2011                   MAYES              OK   FIRE DEPT/RESCUE

            LARGE LIMBS DOWN ALONG HWY 82 SOUTH OF LOCUST GROVE.
            RELAYED BY EMERGENCY MANAGEMENT.

&&

JDS
Local storm report, May 11, 6:32 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
632 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     TSTM WND DMG     1 E CHOUTEAU            36.19N 95.32W
05/11/2011                   MAYES              OK   FIRE DEPT/RESCUE

            POWER LINES DOWN ON REDBUD ROAD EAST OF CHOUTEAU. RELAYED
            BY EMERGENCY MANAGEMENT.

&&

JDS
Local storm report, May 11, 6:49 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
649 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     TSTM WND GST     BARON                   35.92N 94.62W
05/11/2011  E65 MPH          ADAIR              OK   BROADCAST MEDIA

            2 TO 4 INCH LIMBS DOWN

&&

SFP

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 6:21 PM CDTSpecial Weather StatementTSASebastian39 min
May 11, 6:30 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian, Washington60 min
May 11, 2:28 PM CDTSpecial Weather StatementTSAPawnee62 min
May 11, 3:18 PM CDTSevere Thunderstorm WarningTSAOsage27 min
May 11, 3:25 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha65 min
May 11, 3:54 PM CDTSpecial Weather StatementTSAPawnee36 min
May 11, 4:01 PM CDTSpecial Weather StatementTSAWashington29 min
May 11, 4:05 PM CDTSpecial Weather StatementTSACreek25 min
May 11, 4:07 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee53 min
May 11, 4:19 PM CDTSpecial Weather StatementTSAOkfuskee41 min
May 11, 4:25 PM CDTSevere Thunderstorm WarningTSANowata, Washington50 min
May 11, 4:28 PM CDTSpecial Weather StatementTSACreek32 min
May 11, 4:29 PM CDTSevere Thunderstorm WarningTSAChoctaw, Latimer, Pittsburg, Pushmataha61 min
May 11, 4:41 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee49 min
May 11, 4:43 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee47 min
May 11, 4:51 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa39 min
May 11, 5:06 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa, Washington39 min
May 11, 5:09 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha66 min
May 11, 5:11 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington49 min
May 11, 5:18 PM CDTAreal Flood AdvisoryTSACreek, Osage, Rogers, Tulsa, Wagoner117 min
May 11, 5:18 PM CDTSpecial Weather StatementTSATulsa27 min
May 11, 5:26 PM CDTSevere Thunderstorm WarningTSACherokee, Craig, Creek, Haskell, McIntosh, Mayes and 5 more64 min
May 11, 5:31 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington59 min
May 11, 6:01 PM CDTSevere Thunderstorm WarningTSANowata, Washington29 min
May 11, 6:07 PM CDTAreal Flood AdvisoryTSANowata, Washington113 min
May 11, 6:08 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, LeFlore, Sequoyah52 min
May 11, 6:15 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa60 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.